Alert archive / Pennsylvania / Flash Flood Warnings in 2009
Flash Flood Warning 15, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jul 21, 2009, 12:16 PM EDT for Elk County, McKean County, Warren County, Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2009, 12:16 PM EDT (16:16 UTC)
- Expired
- Jul 21, 2009, 6:15 PM EDT
- In force
- 6 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Elk County, PA, McKean County, PA, Warren County, PA
The radar
The State College radar (KCCX), 123 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 211616
FFWCTP
PAC047-083-123-212215-
/O.NEW.KCTP.FF.W.0015.090721T1616Z-090721T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1216 PM EDT TUE JUL 21 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN MCKEAN COUNTY...
WARREN COUNTY...
NORTHWESTERN ELK COUNTY...
* UNTIL 615 PM EDT...
* AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM TRAINING THUNDERSTORMS...REDEVELOPING JUST
TO THE SOUTH OF WARREN COUNTY. THIS AREA OF VERY HEAVY RAIN WILL
LIKELY EXPAND TO THE NORTHEAST ACROSS THE REST OF THE WARNED AREA
DURING THE MID TO LATE AFTERNOON HOURS...AHEAD OF A STRONG UPPER
LEVEL DISTURBANCE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KANE...
WARREN...GRAND VALLEY...SHEFFIELD AND JOHNSONBURG.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY ACROSS PARTS
OF THE WARNED AREA THIS AFTERNOON...WITH LOCALLY UP TO 3 INCHES
POSSIBLE. THIS HEAVY RAIN WILL FALL ON TOP OF THE 1 TO 2 INCHES OF
RAIN WHICH OCCURRED EARLIER TODAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS
OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DONT DROWN
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
&&
LAT...LON 4199 7963 4199 7867 4143 7865 4143 7898
4145 7905 4146 7899 4144 7897 4162 7898
4162 7961
$$
FORECASTER: LAMBERT/JUNG/EVANEGO/BEACHLER1 follow-up statement
000
WGUS71 KCTP 212027
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT TUE JUL 21 2009
PAC047-083-123-212215-
/O.CON.KCTP.FF.W.0015.000000T0000Z-090721T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKEAN PA-WARREN PA-ELK PA-
427 PM EDT TUE JUL 21 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
NORTHWESTERN ELK...WARREN AND WESTERN MCKEAN COUNTIES...
A LULL IN THUNDERSTORMS FOR A FEW HOURS THIS AFTERNOON WILL ALLOW
MANY AREAS TO DRY OUT...AND THE SMALL STREAMS AND CREEKS TO RECEDE.
HOWEVER...MORE THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE EARLY THIS
EVENING.
ADDITIONAL RAINFALL AMOUNTS OF AN INCH OR MORE ARE POSSIBLE IN THE
WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KANE...WARREN
AND SHEFFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL COULD CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...FOREST
ROADS AND LANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4199 7963 4199 7867 4143 7865 4143 7898
4145 7905 4146 7899 4144 7897 4162 7898
4162 7961
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 11:34 AM EDT, 42 minutes earlier.
Area forecast discussion, Jul 21, 11:34 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1134 AM EDT TUE JUL 21 2009 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL REMAIN WEST OF PENNSYLVANIA THROUGH THIS WEEKEND. SEVERAL DISTURBANCES ROTATING NORTH/NORTHEAST UP THE EAST SIDE OF THE TROUGH WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO PORTIONS OF CENTRAL AND NORTHWESTERN PENNSYLVANIA (TODAY)...WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT OR THURSDAY...AND ONCE AGAIN BY LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING WILL BE INCREASING THIS AFTERNOON AND EVENING AS A RATHER COMPACT UPPER LOW...NEAR KZZV AT 15Z LIFTS NNE (AT 10-15 KTS) TO NEAR KJHW BY LATE TODAY. REGIONAL RADAR LOOP DEPICTS A CURRENT...RELATIVE MIN IN THE SHRA AND EARLIER/SCATTERED TSRA ACROSS THE NW MTNS...BUT THIS WILL CHANGE QUICKLY OVER THE NEXT 1-3 HOURS. SIGNIFICANT BREAKS IN THE CLOUDS COVER ARE DEVELOPING ACROSS SOUTHERN AND CENTRAL PENN ATTM...AND THIS WILL HELP TO QUICKLY DESTABILIZE THE AIRMASS JUST AHEAD OF THE COOL POOL ALOFT. MID LEVEL (850-500 MB) LAPSE RATES INCREASING TO APPROX 6.5C/KM THIS AFTERNOON AND EARLY THIS EVENING WILL HELP TO SUPPORT AREAS OF MU CAPES IN THE RANGE OF 1500-1800 J/KG. THE MAIN FEATURES WORTH NOTING (AND THE ONES THAT PROMPTED THE ISSUANCE OF THE FLASH FLOOD WATCH) ARE A DISTINCT THETA-E MAX IN THE 850-700 MB LAYER FROM THE LAUREL HIGHLANDS...TO THE NW MTNS...COMBINED WITH A BULLSEYE OF STRONG 250 MB DIVERGENCE NEAR AND JUST TO THE WEST OF KBFD THIS AFTERNOON AND EARLY EVENING. THE HEAVY RAIN OF 1-2 INCHES THAT FELL THROUGH THE MID MORNING ACROSS THE NW PENN MTNS HAS DROPPED 1 AND 3 HOURLY FLASH FLOOD GUIDANCE AMOUNTS TO AS LOW AS 1.2 AND 1.8 INCHES RESPECTIVELY. THESE VALUES CAN BE EASILY REACHED IN JUST A FEW TRAINING...TSRA THIS AFTERNOON. SLIGHTLY...LESSER MID LEVEL LAPSE RATES...AND WEAKER LOW TO MID LEVEL THETA-E CONVERGENCE/MU CAPES ACROSS THE SUSQ VALLEY...WILL LEAD TO A LOWER PROBABILITY OF SHOWERS AND TSRA THERE. FCST MAX TEMPS THIS AFTERNOON (IN THE LOWER TO MID 70S ACROSS THE MTNS...AND U70S TO LOWER 80S ACROSS THE SUSQ VALLEY) LOOK IN GOOD SHAPE...GIVEN ENS MEAN 850TEMPS NR 13C. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... SHOWERS WILL DIMINISH FROM SW TO NE TONIGHT AS UPPER LOW LIFTS NORTH OF PA. CLEARING SKIES AND ARRIVAL OF DRIER AIR SHOULD ALLOW TEMPS TO DIP INTO THE 50S OVR THE ALLEGHENIES...WHILE READINGS REMAIN IN THE 60S FURTHER EAST. RECENT RAIN...CLEARING SKIES AND LGT WIND SUGGEST AREAS OF FOG WILL BE LIKELY LATE TONIGHT. A LULL IN THE SHOWERS EARLY WED WILL LIKELY ONCE AGAIN GIVE WAY TO SCT CONVECTION BY AFTN AHEAD OF NEXT SHORTWAVE APPROACHING FROM THE GRT LKS. DEEP SOUTHERLY FLOW WILL RESULT IN INCREASING HUMIDITY ACROSS THE REGION WILL DWPTS RISING THRU THE 60S. ENS DATA CURRENTLY SUPPORTS POPS NR 50PCT ACROSS MOST OF THE AREA WED AFTN. DESPITE LIMITED SUNSHINE...TEMPS SHOULD APPROACH NORMAL JULY READINGS. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MODELS IN FAIRLY GOOD AGREEMENT WITH RESPECT TO TIMING OF NEGATIVE TILTED SHORTWAVE WED NIGHT. THUS...FEEL CONFIDENT ENOUGH TO BUMP POPS UP TO THE LIKELY CATEGORY. ANOMALOUS SOUTHERLY LL JET AND ASSOCIATED +1 TO +2SD PWATS PROGGED TO TRAVERSE THE AREA WED NITE/EARLY THURS IN ADVANCE OF SFC COLD FRONT AND LATEST MREF PLUMES SUPPORT HIGH POPS. BY THURSDAY...MODELS DIVERGE WITH RESPECT TO HOW FAR EAST THE COLD FRONT GETS. WILL LEAN TOWARD THE LATEST ENS SOLUTION OF FRONT SLOWING DOWN OVR CENTRAL PA THURS...RESULTING IN A GOOD CHC OF REINVIGORATED CONVECTION THURS AFTN...ESP EASTERN ZONES. ENSEMBLES PROG A RELATIVELY DRY END TO THE WEEK...AS FRONTAL BOUNDARY PUSHES EAST OF PA. WILL HOLD ONTO LOW CHC POPS ONLY ACROSS EASTERN PA. LATEST GEFS...AS WELL AS OPER EC/GEM...DEPICT A MAINLY DRY SAT. HOWEVER...APPROACH OF NEXT SHORTWAVE COULD PRODUCE A CHC OF SHRA/TSRA LATE SAT OVR THE NW MTNS. SAT ALSO LOOKS LIKE THE WARMEST DAY IN FCST PERIOD. MEAN 850 TEMPS SURGING TO NR 18C COULD SUPPORT A RUN AT 90F IN SOME VALLEY LOCATIONS. BULK OF MED RANGE GUIDANCE SUGGESTING A GOOD CHC OF SHRA/TSRA ON SUNDAY WITH ARRIVAL OF NEXT SHORTWAVE. THUS...HAVE INCREASED THE POPS ACCORDINGLY. HOWEVER...PLENTY OF UNCERTAINTY WILL RESPECT TO HOW QUICKLY ASSOCIATED COLD FRONT CAN CLEAR CENTRAL PA...SO SHOWERY WX COULD POTENTIALLY PERSIST INTO MONDAY. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... A PERSISTENT UPPER LEVEL TROUGH ENCOMPASSING MUCH OF THE ERN U.S. WILL KEEP UNSETTLED WEATHER IN THE FCST THROUGH WEDNESDAY. AREAS OF FOG OVERNIGHT ACROSS WRN AIRFIELDS...JST/AOO/BFD IN THE WAKE OF LIGHT SHOWERS WILL PERSIST THROUGH 15Z BEFORE LIFTING TO MAINLY VFR FOR TODAY. VFR ACROSS THE EAST AS WELL WITH SCT LIGHT SHOWERS POSS THUR THE DAY..ESP THIS AFTN...UNDER BKN TO OVC MID DECK OF CLOUDS. OUTLOOK... TUE...VFR...BUT SCT MVFR IN AFTN SHRA/TSRA. LATE TUE-WED...MVFR CIGS. THUR AND FRI...PERIODS OF MVFR CIGS AND SCATTERED SHOWERS AND TSRA - MAINLY DURING THE MID TO LATE AFTERNOON HOURS BOTH DAYS. SAT...LIKELY VFR...WITH MVFR IN SCT SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ004>006- 010-011-017-024-033. && SYNOPSIS...FITZGERALD/LAMBERT NEAR TERM...LAMBERT SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/BEACHLER AVIATION...JUNG/GARTNER
Hazardous weather outlook, Jul 21, 11:03 AM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1103 AM EDT TUE JUL 21 2009 PAZ006-011-017-024-033-221515- POTTER-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 1103 AM EDT TUE JUL 21 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM...CENTERED OVER SOUTHEASTERN OHIO LATE THIS MORNING...WILL TRACK TO THE NORTH NORTHEAST ACROSS NORTHWESTERN PENNSYLVANIA THIS AFTERNOON. THIS SYSTEM WILL PRODUCE NUMEROUS SHOWERS...AND IN SOME LOCATIONS...TRAINING THUNDERSTORMS. THE MAIN IMPACT OF THESE HEAVY SHOWERS AND THUNDERSTORMS WILL BE LOCALIZED...ADDITONAL RAINFALL OF 1 TO 2 INCHES. THE HIGHER END AMOUNTS OF AROUND 2 INCHES...FALLING IN JUST A 1 TO 2 HOUR PERIOD WILL PRODUCE THE THREAT FOR FLASH FLOODING...ESPECIALLY ACROSS WARREN COUNTY...NORTHWESTERN ELK...AND WESTERN MCKEAN COUNTIES WHERE SIMILAR AMOUNTS OF HEAVY RAIN FELL THROUGH THE MID MORNING HOURS. A FEW OF THE STORMS COULD BECOME STRONG ENOUGH TO PRODUCE BRIEF DOWNBURST WINDS OF 40 TO 50 MPH...AND HAIL BETWEEN ONE HALF...AND THREE QUARTERS OF AN INCH ACROSS THE REGION THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD...HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HEAVY RAINFALL AND FLOODING...ALONG WITH ANY STRONG WIND GUSTS AND HAIL TO THE NATIONAL WEATHER SERVICE. PAZ012-018-019-025>027-034-035-037-041-045-221515- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SOUTHERN CLINTON- 1103 AM EDT TUE JUL 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM...CENTERED OVER SOUTHEASTERN OHIO LATE THIS MORNING...WILL TRACK TO THE NORTH NORTHEAST ACROSS NORTHWESTERN PENNSYLVANIA THIS AFTERNOON. THIS SYSTEM WILL PRODUCE SCATTERED SHOWERS...AND THUNDERSTORMS. TRAINING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL OF OVER ONE INCH ARE POSSIBLE IN A FEW LOCATIONS. A FEW OF THE STORMS COULD BECOME STRONG ENOUGH TO PRODUCE BRIEF DOWNBURST WINDS OF 40 TO 50 MPH...AND HAIL BETWEEN ONE HALF...AND THREE QUARTERS OF AN INCH ACROSS THE REGION THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD...HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HEAVY RAINFALL AND ANY FLOODING...ALONG WITH STRONG WIND GUSTS AND HAIL TO THE NATIONAL WEATHER SERVICE. PAZ004-005-010-221515- WARREN-MCKEAN-ELK- 1103 AM EDT TUE JUL 21 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM...CENTERED OVER SOUTHEASTERN OHIO LATE THIS MORNING...WILL TRACK TO THE NORTH NORTHEAST ACROSS NORTHWESTERN PENNSYLVANIA THIS AFTERNOON. THIS SYSTEM WILL PRODUCE NUMEROUS SHOWERS...AND IN SOME LOCATIONS...TRAINING THUNDERSTORMS. THE MAIN IMPACT OF THESE HEAVY SHOWERS AND THUNDERSTORMS WILL BE LOCALIZED...ADDITONAL RAINFALL OF 1 TO 2 INCHES. THE HIGHER END AMOUNTS OF AROUND 2 INCHES...FALLING IN JUST A 1 TO 2 HOUR PERIOD WILL PRODUCE THE THREAT FOR FLASH FLOODING...ESPECIALLY ACROSS WARREN COUNTY...NORTHWESTERN ELK...AND WESTERN MCKEAN COUNTIES WHERE SIMILAR AMOUNTS OF HEAVY RAIN FELL THROUGH THE MID MORNING HOURS. A FEW OF THE STORMS COULD BECOME STRONG ENOUGH TO PRODUCE BRIEF DOWNBURST WINDS OF 40 TO 50 MPH...AND HAIL BETWEEN ONE HALF...AND THREE QUARTERS OF AN INCH ACROSS THE REGION THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD...HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HEAVY RAINFALL AND FLOODING...ALONG WITH ANY STRONG WIND GUSTS AND HAIL TO THE NATIONAL WEATHER SERVICE. PAZ028-036-042-046-049>053-056>059-063>066-221515- JUNIATA-FRANKLIN-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1103 AM EDT TUE JUL 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM...CENTERED OVER SOUTHEASTERN OHIO LATE THIS MORNING...WILL TRACK TO THE NORTH NORTHEAST ACROSS NORTHWESTERN PENNSYLVANIA THIS AFTERNOON. THIS SYSTEM WILL PRODUCE SCATTERED SHOWERS...AND THUNDERSTORMS. TRAINING THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL OF OVER ONE INCH ARE POSSIBLE IN A FEW LOCATIONS. A FEW OF THE STORMS COULD BECOME STRONG ENOUGH TO PRODUCE BRIEF DOWNBURST WINDS OF 40 TO 50 MPH...AND HAIL BETWEEN ONE HALF...AND THREE QUARTERS OF AN INCH ACROSS THE REGION THIS AFTERNOON AND EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD...HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT HEAVY RAINFALL AND ANY FLOODING...ALONG WITH STRONG WIND GUSTS AND HAIL TO THE NATIONAL WEATHER SERVICE. LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:56 AM EDT | Areal Flood Advisory | CTP | Elk, McKean, Warren | 3 hr |
| Jul 21, 10:44 AM EDT | Flash Flood Watch | CTP | Cambria, Cameron, Clearfield, Elk, McKean, Potter and 3 more | 15 hr |
| Jul 21, 12:32 PM EDT | Areal Flood Advisory | CTP | Columbia, Northumberland, Schuylkill | 3 hr |
| Jul 21, 5:26 PM EDT | Special Weather Statement | CTP | Elk | 64 min |
| Jul 21, 5:37 PM EDT | Special Weather Statement | CTP | Somerset | 23 min |
| Jul 21, 5:57 PM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jul 21, 6:28 PM EDT | Special Weather Statement | CTP | Elk | 47 min |
| Jul 21, 6:33 PM EDT | Special Weather Statement | CTP | Somerset | 42 min |
| Jul 21, 7:09 PM EDT | Areal Flood Advisory | CTP | Cambria | 111 min |
| Jul 21, 7:32 PM EDT | Special Weather Statement | CTP | Cambria | 28 min |
| Jul 21, 7:55 PM EDT | Special Weather Statement | CTP | Blair | 65 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.